# SDR DALA2020030401592

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 72,529 hours, 9,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND PDC FOUND COVER ON FLAP FAIRING NBR 3 RIGHT SIDE INBOARD MISSING. INSTALLED MISSING CAP ON RIGHT WING NBR 3 FLAP FAIRING, LP 6549126
